Long arithmetic progressions in sum-sets and the number of x-sum-free sets

E. Szemerédi, V. H. Vu

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)273-296
Number of pages24
JournalProceedings of the London Mathematical Society
Volume90
Issue number2
DOIs
Publication statusPublished - 2005

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Long arithmetic progressions in sum-sets and the number of x-sum-free sets. / Szemerédi, E.; Vu, V. H.

In: Proceedings of the London Mathematical Society, Vol. 90, No. 2, 2005, p. 273-296.

Research output: Contribution to journalArticle

@article{d6e98126f21a4f43891f4feb4c4e130d,
title = "Long arithmetic progressions in sum-sets and the number of x-sum-free sets",
author = "E. Szemer{\'e}di and Vu, {V. H.}",
year = "2005",
doi = "10.1112/S0024611504015059",
language = "English",
volume = "90",
pages = "273--296",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Long arithmetic progressions in sum-sets and the number of x-sum-free sets

AU - Szemerédi, E.

AU - Vu, V. H.

PY - 2005

Y1 - 2005

UR - http://www.scopus.com/inward/record.url?scp=28244487225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=28244487225&partnerID=8YFLogxK

U2 - 10.1112/S0024611504015059

DO - 10.1112/S0024611504015059

M3 - Article

AN - SCOPUS:28244487225

VL - 90

SP - 273

EP - 296

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 2

ER -